Advertisement

p-Stable measures and p-absolutely summing operators

  • W. Linde
  • V. Mandrekar
  • A. Weron
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 828)

Keywords

Banach Space Banach Lattice Radon Measure Studia Math Separable Banach Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    de Acosta, A., Asymptotic behavior of stable measures. Ann. Probability 5 (1977), 494–499.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    de Acosta, A., Banach spaces of stable type and the generation of stable measures. Preprint 1975.Google Scholar
  3. [3]
    Baumbach, G., Linde, W., Asymptotic behavior of p-absolutely summing norms of identity operators. Math. Nachr. 78 (1977), 193–196.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Chobanjan, S.A., Tarieladze, V.I., Gaussian characterization of Banach spaces. J. Multivariate Anal. 7 (1977), 183–203.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Krivine, J.L., Sous-espaces de dimension finite des espaces de Banach reticules. Ann. of Math. 104 (1976), 1–29MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Kwapień, S., On a theorem of L.Schwartz and its application to absolutely summing operators. Studia Math. 38 (1970), 193–201.MathSciNetzbMATHGoogle Scholar
  7. [7]
    Kwapień, S., On operators factorizable through L p space. Bull. Soc. Math. France, Mem. 31–32 (1972), 215–225.zbMATHGoogle Scholar
  8. [8]
    Linde, W., Estimation of integral of stable measures on Banach spaces. (to appear).Google Scholar
  9. [9]
    Linde, W., Pietsch, W., Mappings of Gaussian measures of cylindrical sets in Banach spaces. Teor. Verojatnost. i Primenen. 19(1974), 472–487.MathSciNetzbMATHGoogle Scholar
  10. [10]
    Lindenstrauss, J., Pełczyński, A., Absolutely summing operators in L p-spaces and their applications. Studia Math. 29 (1968), 275–326.MathSciNetzbMATHGoogle Scholar
  11. [11]
    Lindenstrauss, J., Tzafriri, L., Classical Banach spaces, Springer-Verlag Lecture Notes in Math., vol. 338, Berlin-Heidelberg-New York 1973.Google Scholar
  12. [12]
    Lindenstrauss, J., Tzafriri, L., Classical Banach apaces II, Function spaces. Springer-Verlag Berlin-Heidelberg-New York 1979.CrossRefzbMATHGoogle Scholar
  13. [13]
    Mandrekar, V., Weron, A., α-stable characterization of Banach Spaces (1<α<2). Preprint 1979.Google Scholar
  14. [14]
    Maurey, B., Espaces de cotype p, 0<p≤2. Seminairé Maurey-Schwartz 1972–1973, Exposé VII.Google Scholar
  15. [15]
    Maurey, B., Pisier, G., Series de variables aleatoires vectorielles independantes et proprietes geometriques des espaces de Banach. Studia Math., 58 (1976), 45–90.MathSciNetzbMATHGoogle Scholar
  16. [16]
    Mouchtari, D., Sur l’existence d’une topologie de type Sazanov sur une espace de Banach. Seminairé Maurey-Schwartz 1975–1976, Exposé XVII.Google Scholar
  17. [17]
    Pietsch, A., Absolut p-summierende Abbildungen in normierten Raumen. Studia Math. 28 (1966/67), 333–353.MathSciNetzbMATHGoogle Scholar
  18. [18]
    Pietsch. A., Operator ideals. VEB Deutscher Verlag der Wissenschaften, Berlin 1978.zbMATHGoogle Scholar
  19. [19]
    Pisier, G., Some results on Banach spaces without local unconditional structure. Theses, Chapitre 9, Universite Paris VII, 1977.Google Scholar
  20. [20]
    Rosenthal, H.P., On subspaces of L p. Ann. Math. 97 (1973), 344–373.CrossRefzbMATHGoogle Scholar
  21. [21]
    Tien, N.Z., Weron, A., Banach spaces related to α-stable measures. Preprint 1979.Google Scholar
  22. [22]
    Tortrat, A., Sur les lois e(λ) dans les espaces vectoriels, Applications aux lois stables. Preprint 1975.Google Scholar
  23. [23]
    Woyczyński, W.A., Geometry and martingales in Banach spaces. Part II, in Advances in Probability and Related Topics, vol. 4 Ed. J. Kuelbs, Marcel Dekker, Inc., New York 1978, 267–517.Google Scholar
  24. [24]
    Linde, W., Mandrekar, V., Weron, A., Radonifying operators related to p-stable measures on Banach spaces, (to appear).Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • W. Linde
    • 1
  • V. Mandrekar
    • 2
  • A. Weron
    • 3
  1. 1.Sektion MathematikFridrich-Schiller UniversityJenaDDR
  2. 2.Department of Statistics and ProbabilityMichigan State UniversityE. LansingUSA
  3. 3.Institute of MathematicsWrocław Technical UniversityWrocławPoland

Personalised recommendations